General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Author Index, 1969, Volume 80(122)

A B C D F G I J K L M O P R S T V Y Z Full List
Yu. A. Aminov
Sources of curvature of a vector field
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  210–224
S. Kh. Aranson
Trajectories on nonorientable two-dimensional manifolds
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  314–333
Ya. G. Berkovich
Corrections to the paper “On solvable groups of finite order”, Mat. Sb. (N.S.) 74(116) (1967), 75–92
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  616
S. V. Bochkarev
On the coefficients of Fourier series with respect to the Haar system
Mat. Sb. (N.S.), 1969, Volume 80(122):1(9),  97–116
M. S. Burgin
Some properties of generalized free products and the imbedding of amalgams of groups
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  163–180
A. V. Chernavskii
Piecewise linear approximations of embeddings of cells and spheres in codimensions higher than two
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  339–364
V. A. Dem'yanenko
On the representation of numbers by binary biquadratic forms
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  445–452
M. M. Dragilev
On special dimensions defined on some classes of Köthe spaces
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  225–240
V. V. Filippov
Quotient spaces and multiplicity of a base
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  521–532
V. T. Fomenko
On infinitesimal deformations of convex surfaces with a boundary condition of generalized translation
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  159–162
V. V. Grushin, see M. I. Vishik
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  455–491
Yu. S. Ilyashenko
An example of eqations $\frac{dw}{dz}=\frac{P_n(z,w)}{Q_n(z,w)}$ having a countable number of limit cycles and arbitrarily large Petrovskii–Landis genus
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  388–404
I. S. Iokhvidov
On Hankel matrices and forms
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  241–252
M. V. Jakobson
On the problem of classification of polynomial endomorphisms of the plane
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  365–387
A. M. Khalfina
The limiting equivalence of the canonical and grand canonical ensembles (low density case)
Mat. Sb. (N.S.), 1969, Volume 80(122):1(9),  3–51
Yu. F. Korobeinik
The existence of an analytic solution of an infinite order differential equation and the nature of its domain of analyticity
Mat. Sb. (N.S.), 1969, Volume 80(122):1(9),  52–76
N. V. Krylov
On a class of nonlinear equations in a space of measurable functions
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  253–265
A. F. Leont'ev
On the representation of analytic functions by Dirichlet series
Mat. Sb. (N.S.), 1969, Volume 80(122):1(9),  117–156
A. L. Levin
The distribution of poles of rational functions of best approximation and related questions
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  281–289
G. A. Margulis
Discrete subgroups of real semisimple Lie groups
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  600–615
E. A. Mikheeva
On the behavior of solutions of elliptic equations of second order in the neighborhood of a singular boundary point
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  503–512
A. S. Mishchenko
Bordisms with the action of the group $Z_p$ and fixed points
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  307–313
A. L. Onishchik
Decompositions of reductive Lie groups
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  553–599
E. V. Oshman
On the continuity of metric projection in Banach space
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  181–194
B. A. Plamenevskii, M. È. Yudovin
Corrections to the paper “The first boundary value problem for convolution operators in cones”, Mat. Sb. (N.S.), 77(119) (1968), 222–250
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  616
B. T. Polyak
Corrections to the paper “Semicontinuity of integral functionals and existence theorems on extremal problems”, Mat. Sb. (N.S.), 78(120) (1969), 65–84
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  616
V. S. Rabinovich
Pseudodifferential equations in unbounded regions with conical structure at infinity
Mat. Sb. (N.S.), 1969, Volume 80(122):1(9),  77–96
S. N. Roze
On the spectrum of an elliptic operator of second order
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  195–209
L. A. Skornyakov
Characterization of the category of polygons
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  492–502
O. G. Smolyanov
Almost closed linear subspaces of strict inductive limits of sequences of Fréchet spaces
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  513–520
V. M. Tikhomirov
Best methods of approximation and interpolation of differentiable functions in the space $C_{[-1,1]}$
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  290–304
G. P. Tolstov
On the Radon–Nikodým theorem
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  334–338
M. Sh. Tsalenko
Functors between structured categories
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  533–552
Yu. R. Vainberg
Algebraic varieties over fields with differentiation
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  417–444
A. D. Varshavskii
A function algebra of the second degree on non-localness
Mat. Sb. (N.S.), 1969, Volume 80(122):2(10),  266–280
M. I. Vishik, V. V. Grushin
Boundary value problems for elliptic equations degenerate on the boundary of a domain
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  455–491
M. È. Yudovin, see B. A. Plamenevskii
Mat. Sb. (N.S.), 1969, Volume 80(122):4(12),  616
Ya. I. Zhitomirskii
On differential operators of infinite order in spaces of type $S$
Mat. Sb. (N.S.), 1969, Volume 80(122):3(11),  405–416
Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020